# SDR QXEA2013020700348

- Difficulty date: February 7, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FLANGE FOR RADOME HAS BARE METAL AND POSSIBLE CORROSION AROUND NUTPLATE HOLES.  REMOVED CORROSION ON ATTACHING FLANGES IAW SRM 51-21-00-00-01.  PRIOR TO REMOVING CORROSION, REMOVED NUTPLATES FOM AND REMOVED CORROSION UNDER NUTPLATES IAW SRM 51-42-05-02-01.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.   MEASURED MIN REMAINING THICKNESS .011" AROUND FLANGE FOUND OUT OF LIMITS DUE TO CRACK IN FLANGE, ALL OTHER FLANGES ARE IN LIMITS IAW RD8/4-53-1623.  REMOVED STANTION, 2 SUPPORT CLIPS, 1 ANGLE, REF SRM 51-42-05-02-01.  MATCH DRILLED NEW FLANGE REF SRM 51-40-07-02-01.  INSTALLED SEAL RETAINER AND NEW BOTTOM FLANGE IAW SRM 51-42-05-02-01. COMPETED INSTALLATION OF SEAL RETAINER AND NEW BOTTOM FLANGE IAW SRM 51-42-05-02-01. INSTALLED STANTION, 2 SUPPORT CLIPS AND 1 ANGLE IAW SRM 51-42-05-02-01.  INSTALLED FRONT WEB AT X-155 IAW SRM 51-42-45-02-01.  INSTALLED NUTPLATES ON FLANGE FOR RADOME IAW SRM 51-42-45-02-01 AND SRM 51-42-05-02-01.  PREPARED BOLT HOLES FOR BONDING AT RADOME ATTACH POINT CONTACT AREAS REF RD8/4-53-5109.  NUTPLATE AREAS WERE FOUND IN LIMITS IAW RD8/4-53-5109. MIN REMAINING THICKNESS IS .020  THE TOP FLANGE. COMPLIED WITH TC RD8/4-53-5109 WO 142457.
